World Scientific
  • Search
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

A general family of congruences for Bernoulli numbers by:1 (Source: Crossref)

    We prove a general family of congruences for Bernoulli numbers whose index is a polynomial function of a prime, modulo a power of that prime. Our family generalizes many known results, including the von Staudt–Clausen theorem and Kummer’s congruence.

    AMSC: 11B68, 11A07


    • 1. H. Cohen, Number Theory. Vol. II. Analytic and Modern Tools, Graduate Texts in Mathematics, Vol. 240 (Springer, New York, 2007). Google Scholar
    • 2. Z.-H. Sun, Congruences concerning Bernoulli numbers and Bernoulli polynomials, Discrete Appl. Math. 105(1–3) (2000) 193–223. Crossref, Web of ScienceGoogle Scholar
    • 3. L. C. Washington, Introduction to Cyclotomic Fields, Graduate Texts in Mathematics, Vol. 83, 2nd edn. (Springer-Verlag, New York, 1997). CrossrefGoogle Scholar
    Remember to check out the Most Cited Articles!

    Check out new Number Theory books in our Mathematics 2021 catalogue